# SDR AALA20060172

- Difficulty date: March 14, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT NR 1 DOOR INOPERATIVE.  ADJUSTED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LEFT NR 1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
